|Isentress and lexiva
Sep 21, 2012
After 11yrs on Trizivir, I have opted to change Meds and my Dr is recommending Isentress and lexiva! My Tcells count have alway been 900 to 980 and because of lypo on face I felt it was time for a change. While I'm doing some research on these two Meds, do you have any info or input on these two Meds "Isentress and Lexiva?"
| Response from Dr. Henry
The AZT in Trizivir is believed to contribute to increased risk for fat loss (lipoatrophy). Trizivir is not a preferred/recommended stand along HIV treatment in the US partly due to concerns about fat loss as well as initial/long term efficicy (though it sounds like in your case it has worked fine from HIV perspective). To my knowledge we dont have any patients in our large (1600+ patients) clinic nor am I aware of a study looking at use of raltegravir + fosamprenavir. Lexiva (fosamprenavir) is usually used with ritonavir boosting. Studies using only two active drugs (ie raltegraivr + a boosted PI) have been either small pilot studies or with equivocal or disappointing results so that approach is not recommended though there may be situations where it might work. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Pain In Urethra After Getting Fingered Worried I Have
- Red Spots After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.